Conformal Riemannian Morphisms between Riemannian Manifolds

Authors

  • R. B. Yadav
  • Srikanth V. Kuppum

DOI:

https://doi.org/10.18311/jims/2022/26408

Keywords:

Isometric Immersion, Riemannian Submersion, Riemannian Map, Conformal Riemannian Map.

Abstract

In this article we introduce conformal Riemannian morphisms. The idea of conformal Riemannian morphism generalizes the notions of isometric immersions, Riemannian submersions, Riemannian maps and conformal Riemannian maps.

Downloads

Download data is not yet available.

References

Ralph Abraham; Jerrold E. Marsden and Tudor Ratiu, Manifolds, Tensor Analysis and Applications, Springer-Verlag, New York, 1988.

Paul Baird and John C. Wood, Harmonic Morphisms Between Riemannian Manifolds, The Clarendon Press, Oxford University Press, Oxford, 2003.

Jean Dieudonne, Treatise on Analysis, Volume II. Academic Press, New York, 1976.

Arther E. Fischer, Riemannian maps between Riemannian manifolds, Contemp. Math., 132 (1992), 331–366.

Bent Fuglede, Harmonic morphisms between Riemannian manifolds, Ann. Inst. Fourier (Grenoble), 28 (1978), 107–144.

Gene H. Golub and Charles F. Van Loan, Matrix Computations, Johns Hopkins University Press, Baltimore, 2013.

Alfred Gray, Pseudo-riemannian almost product manifolds and submersions, J. Math. Mech., 16 (1967), 715–737.

John M. Lee, Introduction to Smooth Manifolds, Springer-Verlag, New York, 2003.

Barrett O’Neill, The fundamental equations of a submersion, Mich. Math. J., 13 (1966), 459–469.

Bayram Sahin, Conformal Riemannian maps between Riemannian manifolds, their harmonicity and decomposition theorems, Acta Appl. Math., 109 (2010), 829–847.

R. B. Yadav, Density results in C(Sn;Sn) for lower dimensions and Riemannian morphisms, Ph.D. dissertation, IIT Guwahati, 2014.

Published

2022-08-23

How to Cite

Yadav, R. B., & Kuppum, S. V. (2022). Conformal Riemannian Morphisms between Riemannian Manifolds. The Journal of the Indian Mathematical Society, 89(3-4), 431–445. https://doi.org/10.18311/jims/2022/26408